MAUDE Adverse Event Report: COOK INC FLEXOR RTPS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RTPS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Catalog Number KCFW-9.0-35-38.5-RB-RTPS-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
During a transjugular liver biopsy, upon injecting contrast, the tube detached from the hub (approximately 5cc contrast).A section of the device did not remain inside the patient's body.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Evaluation- a review of the complaint history, device history record, quality control, trends, and a visual inspection were conducted during the investigation of this event.One kcfw-9.0-35-38.5-rb-rtps-100 sheath was returned for evaluation with the connecting tube separated from the check-flo body.Upon investigation of the returned product, very little adhesive residue was found on the connecting tubing and no residue had been observed on interior of the check-flo body sidearm.It is likely that the failure mode was attributed to there not being enough adhesive used during the manufacturing process.The appropriate personnel will be notified.We will continue to monitor for similar events.

Brand Name
FLEXOR RTPS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5535022
Report Number1820334-2016-00181
Device Sequence Number11010239
Product Code DYB
UDI-Device Identifier00827002131606
UDI-Public(01)00827002131606(17)190111(10)6509739
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCFW-9.0-35-38.5-RB-RTPS-100
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Device Age2 MO
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2016
Supplement Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;